# SDR U5QA06019

- Difficulty date: July 26, 2009
- Submitted: July 27, 2009
- Operation: Air carrier
- Aircraft: N27ZH
- Make and model: Lear 60LEAR
- Aircraft serial: 60187
- Aircraft time: 7,284 hours, 5,172 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Damaged
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AT CRUISE FL 430 HAD BOTH HYD L HYD PRESS AND R HYD PRESS FAULT ANNUNCIATOR INDICATION.  SYSTEM PRESSURE STAYED IN GREEN ARC.  PILOT DIVERT TO CMH.  GEAR EXTENDED NORMALLY, FLAPS EXTENDED NORMALLY, BRAKES NORMAL.  AFTER LANDING, OBSERVED LOSS OF HYDRAULIC FLUID ON RT COWL.  OPENING COWL REVEALED HYDRAULIC PRESSURE LINE RUPTURED.  HYDRAULIC RESERVOIR HAD SIGNIFICANT FLUID LOSS.  CAUSE OF HYDRAULIC LINE DAMAGE STILL UNKNOWN.
